# SDR SWIA200413582

- Difficulty date: July 12, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 12,608 hours, 18,424 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948E2903
- Part serial: 1201
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 816 hours, 1,029 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER SPEED SWITCH LIGHT ILLUMINATED ON MAP PANEL.  REPLACED F/O'S AIRSPEED INDICATOR IAW 34-11-00 AND 34-12-00.  OPERATIONAL CHECK GOOD.
